# SDR SWAA2025091911697

- Difficulty date: September 5, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 34,494 hours, 16,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L2 DOOR AFT GIRT BAR FITTING NEEDS SECURED.   TOP TWO FASTENERS ON GIRT BAR FITTING WERE LOOSE. RE-TORQUED FASTENERS IAW B737-800 AMM 20-50-11-910-801.
